PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 42(56), pp. 21--27 (1987)
BOUNDS FOR THE NUMBER OF PERFECT MATCHINGS IN HEXAGONAL SYSTEMS
Ivan Gutman and Jerzy CioslowskiPrirodno-matematicki fakultet, Kragujevac, Yugoslavia and Georgetown University, Washington, D.C. 2007, USA
Abstract: Upper bounds for the number of perfect matchings in hexagonal systems are deduced, which depend on the number of vertices and edges. The results are obtained using graph spectral theory.
Classification (MSC2000): 03C50
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 8 Mar 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts